# SDR DALA2024043004813

- Difficulty date: April 29, 2024
- Submitted: April 30, 2024
- Operation: Air carrier
- Aircraft: N840MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29718
- Aircraft time: 92,711 hours, 16,186 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 1816 EMERG LIGHTS ROW 38A AFT CEILING LIGHTS AND AISLE LIGHTS INOP. CORRECTIVE ACTION: BATTERY PACK ROW 53A REPLACED IAW B767-400 AMM 33-51-07 OPS NOW OK. (5808411)
